Alert archive / New Mexico / Red Flag Warnings in 2017

Red Flag Warning 30, NWS Albuquerque, NM

June 10, 201710 counties in New Mexico

NWS Albuquerque, NM issued this red flag warning at Jun 10, 2017, 2:46 AM MDT for 10 counties in New Mexico. It took effect at Jun 11, 2017, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 10, 2017, 2:46 AM MDT (08:46 UTC)
In effect from
Jun 11, 2017, 11:00 AM MDT
Expired
Jun 11, 2017, 8:00 PM MDT
In force
9 hr
Issued by
NWS Albuquerque, NM

Counties Catron County, NM, Cibola County, NM, Harding County, NM, McKinley County, NM, Rio Arriba County, NM, San Juan County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM

The radar

The Albuquerque radar (KABX), 45 km from the middle of the area, began a volume at 08:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 8.8 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2017-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2017-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4310 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
-31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

148 
WWUS85 KABQ 100846
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
246 AM MDT Sat Jun 10 2017

...RED FLAG WARNING SUNDAY ACROSS WESTERN AND EASTERN AREAS BUT 
EXCLUDING THE NORTH CENTRAL MOUNTAINS AND RIO GRANDE VALLEY DUE TO
STRONG WIND...LOW HUMIDITY AND AN UNSTABLE AIRMASS...

...RED FLAG WARNING MONDAY ACROSS NORTHERN AND CENTRAL NEW MEXICO
DUE TO STRONG WIND...LOW HUMIDITY AND AN UNSTABLE AIRMASS...

.The upper ridge over New Mexico will gradually break down Sunday
and Monday, leading to widespread critical fire weather conditions
for northern and central New Mexico. Daytime humidity values will
be sustained in the single digits while poor humidity recoveries 
dominate the west and central. The atmosphere will also be well 
mixed and unstable with sunnier skies. Wind speeds will vary based
on aspect, elevation and location but breezy to windy conditions 
are anticipated areawide.

NMZ101-103>105-107>109-102100-
/O.UPG.KABQ.FW.A.0028.170611T1700Z-170612T0200Z/
/O.NEW.KABQ.FW.W.0030.170611T1700Z-170612T0200Z/
/O.UPG.KABQ.FW.A.0029.170612T1600Z-170613T0300Z/
/O.NEW.KABQ.FW.W.0031.170612T1600Z-170613T0300Z/
Northwest Plateau-Northeast Highlands-Northeast Plains-
Northwest Highlands-Sandia...Manzano and Gallinas Mountains-
East Central Plains-West Central Highlands-
246 AM MDT Sat Jun 10 2017

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT SUNDAY...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY...

The National Weather Service in Albuquerque has issued a Red Flag
Warning...which is in effect from 11 AM to 8 PM MDT Sunday. A Red
Flag Warning has also been issued from 10 AM to 9 PM MDT Monday.
The Fire Weather Watch is no longer in effect. 

* AREA AND TIMING...Northwest Plateau and Highlands, West Central
  Highlands, Sandia, Manzano and Gallinas Mountains, Northeast and
  East Central Plains and Northeast Highlands. Critical conditions
  are expected to develop mid to late morning both Sunday and
  Monday, become widespread during the afternoons, then diminish
  early to mid evening. 

* 20 FOOT WINDS...Southwest 20 to 35 mph with gusts varying from 
  35 to 45 mph.

* RELATIVE HUMIDITY...Minimum values ranging from 4 to 10 percent
  both Sunday and Monday. 

* IMPACTS...Any fires that develop will likely spread rapidly.
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$

NMZ102-106-102100-
/O.UPG.KABQ.FW.A.0029.170612T1600Z-170613T0300Z/
/O.NEW.KABQ.FW.W.0031.170612T1600Z-170613T0300Z/
North Central Mountains-Middle Rio Grande Valley-
246 AM MDT Sat Jun 10 2017

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY...

The National Weather Service in Albuquerque has issued a Red Flag
Warning...which is in effect from 10 AM to 9 PM MDT Monday. The
Fire Weather Watch is no longer in effect. 

* AREA AND TIMING...North Central Mountains and Middle Rio Grande
  Valley. Critical conditions will develop mid to late Monday 
  morning then become widespread through the afternoon before 
  diminishing Monday evening. 

* 20 FOOT WINDS...Southwest 20 to 30 mph with gusts varying from
  35 to 45 mph.
 
* RELATIVE HUMIDITY...Minimum values ranging from 7 to 15 
  percent.

* IMPACTS...Any fires that develop will likely spread rapidly.
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$
3 follow-up statements
717 
WWUS85 KABQ 102037
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
237 PM MDT Sat Jun 10 2017

...RED FLAG WARNING SUNDAY ACROSS WESTERN AND EASTERN AREAS BUT
EXCLUDING THE NORTH CENTRAL MOUNTAINS AND RIO GRANDE VALLEY DUE
TO STRONG WIND...LOW RELATIVE HUMIDITY AND AN UNSTABLE AIRMASS...

...RED FLAG WARNING MONDAY ACROSS NORTHERN AND CENTRAL NEW MEXICO
DUE TO STRONG WIND...LOW RELATIVE HUMIDITY AND AN UNSTABLE 
AIRMASS...

.The upper ridge over New Mexico will gradually break down Sunday
and Monday, leading to widespread critical fire weather
conditions across northern and central New Mexico. Daytime 
relative humidity values will be sustained in the single digits 
while poor relative humidity recoveries dominate the west and 
central. The atmosphere will also be well mixed and unstable with 
sunnier skies. Wind speeds will vary based on aspect, elevation 
and location but breezy to windy conditions are anticipated 
areawide.

NMZ101-103>105-107>109-111200-
/O.CON.KABQ.FW.W.0030.170611T1700Z-170612T0200Z/
/O.CON.KABQ.FW.W.0031.170612T1600Z-170613T0300Z/
Northwest Plateau-Northeast Highlands-Northeast Plains-
Northwest Highlands-Sandia...Manzano and Gallinas Mountains-
East Central Plains-West Central Highlands-
237 PM MDT Sat Jun 10 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT
SUNDAY...
...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT
MONDAY...

* AREA AND TIMING...Northwest Plateau and Highlands, West 
  Central Highlands, Sandia, Manzano and Gallinas Mountains, 
  Northeast and East Central Plains and Northeast Highlands. 
  Critical conditions are expected to develop mid to late 
  morning both Sunday and Monday, become widespread during the 
  afternoons, then diminish early to mid evening. 

* 20 FOOT WINDS...Southwest 20 to 30 mph with gusts varying from 
  30 to 40 mph. 

* RELATIVE HUMIDITY...Minimum values ranging from 4 to 10 
  percent both Sunday and Monday. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$

NMZ102-106-111200-
/O.CON.KABQ.FW.W.0031.170612T1600Z-170613T0300Z/
North Central Mountains-Middle Rio Grande Valley-
237 PM MDT Sat Jun 10 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT
MONDAY...

* AREA AND TIMING...North Central Mountains and Middle Rio 
  Grande Valley. Critical conditions will develop mid to late 
  Monday morning then become widespread through the afternoon 
  before diminishing Monday evening. 

* 20 FOOT WINDS...Southwest 20 to 30 mph with gusts varying from
  30 to 40 mph. 

* RELATIVE HUMIDITY...Minimum values ranging from 7 to 15 
  percent. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$
233 
WWUS85 KABQ 110853
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
253 AM MDT Sun Jun 11 2017

...RED FLAG WARNING FROM 11 AM THIS MORNING TO 8 PM MDT THIS 
EVENING ACROSS WESTERN AND EASTERN AREAS BUT EXCLUDING THE NORTH 
CENTRAL MOUNTAINS AND RIO GRANDE VALLEY DUE TO STRONG WIND...LOW 
RELATIVE HUMIDITY AND AN UNSTABLE AIRMASS...

...RED FLAG WARNING FROM 10 AM TO 9 PM MDT MONDAY ACROSS NORTHERN
AND CENTRAL NEW MEXICO DUE TO STRONG WIND...LOW RELATIVE HUMIDITY
AND AN UNSTABLE AIRMASS...

.The upper ridge over New Mexico will continue to break down today
through Monday, leading to widespread critical fire weather 
conditions across northern and central New Mexico. Daytime 
relative humidity values will be sustained in the single digits 
while poor relative humidity recoveries dominate the west and 
central. The atmosphere will also be well mixed and unstable. 
Wind speeds will vary based on aspect, elevation and location but 
breezy to windy conditions are anticipated areawide.

NMZ101-103>105-107>109-120200-
/O.CON.KABQ.FW.W.0030.170611T1700Z-170612T0200Z/
/O.CON.KABQ.FW.W.0031.170612T1600Z-170613T0300Z/
Northwest Plateau-Northeast Highlands-Northeast Plains-
Northwest Highlands-Sandia...Manzano and Gallinas Mountains-
East Central Plains-West Central Highlands-
253 AM MDT Sun Jun 11 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MDT THIS EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT
MONDAY...

* AREA AND TIMING...Northwest Plateau and Highlands, West Central
  Highlands, Sandia, Manzano and Gallinas Mountains, Northeast and
  East Central Plains and Northeast Highlands. Critical conditions
  are expected to develop mid to late morning both today and
  Monday, become widespread during the afternoons, then diminish
  around sunset. 

* 20 FOOT WINDS...Southwest 20 to 35 mph with gusts varying from
  30 to 45 mph. The stronger winds are expected on Monday.  

* RELATIVE HUMIDITY...Minimum values ranging from 4 to 10 percent
  both today and Monday. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$

NMZ102-106-120200-
/O.CON.KABQ.FW.W.0031.170612T1600Z-170613T0300Z/
North Central Mountains-Middle Rio Grande Valley-
253 AM MDT Sun Jun 11 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT
MONDAY...

* AREA AND TIMING...North Central Mountains and Middle Rio 
  Grande Valley. Critical conditions will develop mid to late 
  Monday morning then become widespread through the afternoon 
  before diminishing Monday evening. 

* 20 FOOT WINDS...Southwest 20 to 30 mph with gusts varying from 
  30 to 40 mph. 

* RELATIVE HUMIDITY...Minimum values ranging from 6 to 15 
  percent. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$
961 
WWUS85 KABQ 120203
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
803 PM MDT Sun Jun 11 2017

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR 
WESTERN AND EASTERN AREAS...

...RED FLAG WARNING MONDAY MID MORNING UNTIL MID EVENING FOR NORTHERN
AND CENTRAL NEW MEXICO DUE TO STRONG WIND, LOW HUMIDITY AND AN 
UNSTABLE AIRMASS...

...FIRE WEATHER WATCH TUESDAY LATE MORNING THROUGH EARLY EVENING
FOR THE NORTHEAST PLAINS DUE TO STRONG WIND, LOW HUMIDITY AND AN
UNSTABLE AIRMASS...

.An upper level low pressure system passing north of New Mexico
will steer the polar jet stream over northern portions of the
state Monday through Tuesday, causing strong winds and critical
fire weather conditions to persist areawide Monday and over the 
northeast plains Tuesday. Surface winds will decouple from the 
strong flow aloft tonight and Monday night, allowing them to 
weaken while humidity recoveries remain poor most places. Besides
strong winds, humidities in the single digits, Haines Indices in
the 5 to 6 range, high temperatures near and above normal, and
strong atmospheric mixing will exacerbate daytime fire weather 
concerns. A Pacific cold front will bring cooler temperatures to 
western and central areas Monday night and Tuesday, while high 
temperatures remain above normal across the northeast.

NMZ104-121300-
/O.EXP.KABQ.FW.W.0030.000000T0000Z-170612T0200Z/
/O.NEW.KABQ.FW.A.0030.170613T1700Z-170614T0200Z/
/O.CON.KABQ.FW.W.0031.170612T1600Z-170613T0300Z/
Northeast Plains-
803 PM MDT Sun Jun 11 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT
MONDAY...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...
...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...

The National Weather Service in Albuquerque has issued a Fire
Weather Watch...which is in effect from Tuesday morning through
Tuesday evening. 

* AREA AND TIMING...Northeast Plains. Critical conditions are
  expected to develop mid to late morning both Monday and Tuesday.
  The most critical conditions are expected during the mid to late
  afternoons, when winds will be strongest. 

* 20 FOOT WINDS...Southwest 20 to 35 mph with gusts varying from
  30 to 45 mph. Gusts could reach as high as 50 mph on Monday. 

* RELATIVE HUMIDITY...Minimum values mostly in the single digits.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

Please advise the appropriate officials or fire crews in the
field of this Fire Weather Watch.

&&

$$

NMZ101-103-105-107>109-121300-
/O.EXP.KABQ.FW.W.0030.000000T0000Z-170612T0200Z/
/O.CON.KABQ.FW.W.0031.170612T1600Z-170613T0300Z/
Northwest Plateau-Northeast Highlands-Northwest Highlands-
Sandia...Manzano and Gallinas Mountains-East Central Plains-
West Central Highlands-
803 PM MDT Sun Jun 11 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT
MONDAY...
...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...

* AREA AND TIMING...Northwest Plateau and Highlands, West Central
  Highlands, Sandia/Manzano and Gallinas Mountains, Northeast and
  East Central Plains and Northeast Highlands. Critical conditions
  are expected to develop around mid morning Monday, become 
  widespread during the afternoons, then diminish around sunset. 

* 20 FOOT WINDS...Southwest 20 to 35 mph with gusts varying from
  30 to 45 mph.

* RELATIVE HUMIDITY...Minimum values mostly in the single digits.
 
* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$

NMZ102-106-121300-
/O.CON.KABQ.FW.W.0031.170612T1600Z-170613T0300Z/
North Central Mountains-Middle Rio Grande Valley-
803 PM MDT Sun Jun 11 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT
MONDAY...

* AREA AND TIMING...North Central Mountains and Middle Rio 
  Grande Valley. Critical conditions will develop mid to late 
  Monday morning then become widespread through the afternoon 
  before diminishing Monday evening. 

* 20 FOOT WINDS...Southwest 20 to 30 mph with gusts varying from 
  30 to 40 mph. 

* RELATIVE HUMIDITY...Minimum values ranging from 6 to 15 
  percent. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$

44

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Jun 10, 2:30 AM MDT, 16 minutes earlier.

Area forecast discussion, Jun 10, 2:30 AM MDT, 16 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
230 AM MDT Sat Jun 10 2017

.SYNOPSIS...
A dry, hot and increasingly windy weekend is on tap, with plenty of
sunshine and above normal daytime temperatures. The next couple of
days will see some of the hottest temperatures so far this calendar
year across the Eastern Plains, thanks in part to downslope winds.
Critical fire weather conditions are forecast Sunday and especially
Monday, when a Pacific cold front will push through and bring windy
to very windy conditions. Look for a short lived cool down Tuesday
behind the front, followed by warming through the end of the work
week and into next weekend that will send high temperatures back
above normal areawide by Thursday.

&&

.DISCUSSION...
The upper level ridge axis is shifting east of New Mexico and will
be replaced with increasing westerlies over the next couple of days
ahead of an eastward progressing upper level trough/low and
associated Pacific cold front. PWATs are on the downtrend and the
atmosphere will undergo significant drying. The result will be some
of the hottest temperatures so far this calendar year, especially
across the Eastern Plains where downslope winds will be a player and
will send highs to 100+ at locales such as Roswell and Tucumcari.
Critical fire weather conditions are forecast both Sunday and Monday
head of the Pacific front, with a deepening lee side trough helping
to get the winds cranking (see Fire Weather Discussion below for
details). Monday looks like the windier day, with wind advisories
likely becoming necessary across portions of northern New Mexico.

Cold air advection behind the front Monday night into Tuesday will
send daytime temperatures below normal central and west, but
downslope winds across the Eastern Plains will keep highs generally
at or above normal. Dry westerly flow with plenty of sunshine will
allow for a quick warm-up and send temperatures back above normal
areawide by Thursday. Both the 00Z ECMWF and GFS show an upper high
building over the AZ/NM border Friday through next weekend, with
above normal temperatures persisting and virtually no chance for
precipitation.

11

&&

.FIRE WEATHER...

...HOT AND DRY THROUGH MONDAY WITH INCREASING WINDS AND CRITICAL
FIRE WEATHER CONDITIONS...

The upper ridge over New Mexico will gradually break down through
Monday as an upper low pressure system tracks from the Pacific
Northwest through the Great Basin and into the central and northern
Rockies. With the exception of low level moisture return during the
nighttime hours over portions of the eastern plains, single digit
daytime humidities will be followed by poor overnight humidity
recoveries. High temperatures will run about 5 to 15 degrees above
average today, near to about 10 degrees above average Sunday and dip
to about 5 degrees below average west while remaining 5 to 10
degrees above normal east on Monday.

Because forecast models have been quite consistent with the upper
ridge breakdown, decided to go ahead and convert the current fire
weather watches for both Sunday and Monday to red flag warnings. The
slightly below average high temperatures in the west Monday would be
a negative, but after a couple of nights of dismal overnight
humidity recoveries and with some locales seeing a forecast 10 to 12
hours of single digit daytime humidities Sunday, as well as winds
appearing strongest on Monday, decided those factors would overrule
the dip in high temperatures. In addition, the currently dry
conditions central and west as noted by land information imagery
will only get drier, and widespread Haines of 5 and 6 are forecast
through Monday.

Temperatures Tuesday will be cooler overall as winds subside in the
west but remain breezy over the east, where potential for critical
conditions continue.

The upper ridge will gradually recover over NM Wednesday and
Thursday. High temperatures will warm to above average, and
afternoon single digit humidities will be widespread. Much of the
central and west will see 10 to 15 hours worth of single digit
humidities both Wednesday and Thursday, and overnight humidities may
not get any higher than 25 percent. Haines of 6 will be widespread
Wednesday through Thursday. However, winds will relax below the
threshold to trigger critical conditions.

&&

.AVIATION...
06Z TAF CYCLE
Low level moisture advecting on south to se winds into the ern plains
but not expecting any MVFR/IRF conditions to develop. Slowly
strengthening southwest winds aloft next 24 hrs as upper low develops
over PacNW and drops into nrn CA. Wind gusts to around 30-35kt aft
18Z most likely over nr NM and along the AZ border. Sct high based
cu aft 18Z along with sct ci.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  93  53  89  54 /   0   0   0   0
Dulce...........................  85  43  84  46 /   0   0   0   0
Cuba............................  87  49  85  48 /   0   0   0   0
Gallup..........................  88  44  85  48 /   0   0   0   0
El Morro........................  84  41  82  44 /   0   0   0   0
Grants..........................  89  43  86  47 /   0   0   0   0
Quemado.........................  86  48  84  51 /   0   0   0   0
Glenwood........................  98  50  95  49 /   0   0   0   0
Chama...........................  80  41  79  42 /   0   0   0   0
Los Alamos......................  85  57  82  55 /   0   0   0   0
Pecos...........................  85  51  83  51 /   0   0   0   0
Cerro/Questa....................  80  46  79  46 /   0   0   0   0
Red River.......................  73  38  72  39 /   0   0   0   0
Angel Fire......................  76  35  74  37 /   0   0   0   0
Taos............................  84  44  84  44 /   0   0   0   0
Mora............................  83  51  81  51 /   0   0   0   0
Espanola........................  91  55  87  54 /   0   0   0   0
Santa Fe........................  86  56  83  56 /   0   0   0   0
Santa Fe Airport................  92  52  89  52 /   0   0   0   0
Albuquerque Foothills...........  94  61  91  59 /   0   0   0   0
Albuquerque Heights.............  95  62  92  60 /   0   0   0   0
Albuquerque Valley..............  97  58  94  56 /   0   0   0   0
Albuquerque West Mesa...........  96  61  93  60 /   0   0   0   0
Los Lunas.......................  97  58  94  57 /   0   0   0   0
Rio Rancho......................  93  60  91  59 /   0   0   0   0
Socorro.........................  98  61  95  59 /   0   0   0   0
Sandia Park/Cedar Crest.........  89  54  87  52 /   0   0   0   0
Tijeras.........................  90  56  88  55 /   0   0   0   0
Moriarty/Estancia...............  91  51  89  52 /   0   0   0   0
Clines Corners..................  88  52  85  53 /   0   0   0   0
Gran Quivira....................  90  57  87  55 /   0   0   0   0
Carrizozo.......................  92  63  89  60 /   0   0   0   0
Ruidoso.........................  86  58  84  56 /   0   0   0   0
Capulin.........................  88  53  86  54 /   0   0   0   0
Raton...........................  93  51  90  51 /   0   0   0   0
Springer........................  93  52  91  51 /   0   0   0   0
Las Vegas.......................  89  55  86  53 /   0   0   0   0
Clayton.........................  96  61  94  59 /   0   0   0   0
Roy.............................  94  58  90  55 /   0   0   0   0
Conchas.........................  98  64  96  62 /   0   0   0   0
Santa Rosa......................  97  62  95  59 /   0   0   0   0
Tucumcari....................... 102  66 101  62 /   0   0   5   5
Clovis..........................  98  64  97  64 /   0   0   5   5
Portales........................  99  66  98  65 /   0   0   5   5
Fort Sumner.....................  99  65  97  64 /   0   0   5   5
Roswell......................... 103  65 102  64 /   0   0   0   0
Picacho.........................  94  62  93  61 /   0   0   5   0
Elk.............................  90  60  89  58 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from 11 AM to 8 PM MDT Sunday for the following
zones... NMZ101-103>105-107>109.

Red Flag Warning from 10 AM to 9 PM MDT Monday for the following
zones... NMZ101>109.

&&

11
Hazardous weather outlook, Jun 9, 4:40 AM MDT, 22 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
440 AM MDT Fri Jun 9 2017

NMZ501>540-101100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
440 AM MDT Fri Jun 9 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

No hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A Fire Weather Watch is in effect for much of the area Sunday and
all of the area on Monday due to windy, very dry and unstable
conditions.

A Wind Advisory may be required on Monday for much of northern New
Mexico.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

11

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 2:46 AM MDTRed Flag WarningABQBernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more66 hr

Nearby

Red Flag Warnings in New Mexico, 2017Every red flag warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.